Solving linear programming problems exactly


Autoria(s): Lakshmikantham, V; Maulloo, AK; Sen, SK; Sivasundaram, S
Data(s)

01/01/1997

Resumo

A linear programming problem in an inequality form having a bounded solution is solved error-free using an algorithm that sorts the inequalities, removes the redundant ones, and uses the p-adic arithmetic. (C) Elsevier Science Inc., 1997

Formato

application/pdf

Identificador

http://eprints.iisc.ernet.in/38460/1/Solving_Linear_Programming.pdf

Lakshmikantham, V and Maulloo, AK and Sen, SK and Sivasundaram, S (1997) Solving linear programming problems exactly. In: Applied Mathematics and Computation, 81 (1). pp. 69-87.

Publicador

Elsevier Science

Relação

http://dx.doi.org/10.1016/0096-3003(95)00309-6

http://eprints.iisc.ernet.in/38460/

Palavras-Chave #Supercomputer Education & Research Centre
Tipo

Journal Article

PeerReviewed